MAUDE Adverse Event Report: BTG YOKNEAM ICEROD CX 90 DEGREE NEEDLE/VL; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICEROD CX 90 DEGREE NEEDLE/VL; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3533
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 02/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that frost was observed on the needle shaft.Multiple needles were selected for use in this renal cryoablation procedure for renal cell carcinoma.During the procedure, frost formed on the needle shaft of one of the icerod cx 90 degree needle/vl.The staff used protective measures (warm saline) on the skin where the frost on the needle met the skin; however, the patient still experienced a skin burn.The patient was being monitored for frostbite, but there were no other actions taken as a result.The procedure was able to be completed successfully.
 
Additional Manufacturer Narrative
The site provided photographic media of the complaint device displaying one out of five needles forming frost on the needle shaft during the procedure.The lot number was asked by the initial reporter; however, was unknown by the account/customer.A ship history for the reported upn was performed for the reporting customer.Three batches (29824006, 29777832, 29332543) had shipped to the reporting facility during the reporting period.

Brand Name
ICEROD CX 90 DEGREE NEEDLE/VL
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
tavor bldg 1, industrial park
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BTG YOKNEAM
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21519385
Report Number2124215-2025-12679
Device Sequence Number15877001
Product Code GEH
UDI-Device Identifier07290104830587
UDI-Public07290104830587
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K121251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRPR3533
Device Catalogue NumberFPRPR3533
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Initial Report FDA Received Date03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown